# SDR MWEA060018

- Difficulty date: February 18, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 50,800 hours, 44,133 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Frozen
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE PRESSURE RATIO DID NOT ADVANCE PAST 1.02, ALL OTHER INDICATIONS NORMAL.  DISCONNECTED PT7 LINES AT CROSSBRIDAL AND DETERMINTED THAT THE LINES WERE OBSTRUCTED WITH ICE BETWEEN BRIDAL AND PT7 TRAP, RAN ENGINES, OPERATIONS CHECKED GOOD.
